MathSciNet Relay Station
MathSciNet bibliographic data
MR1465601 53C20 (53C21 53C22 58F17)
Knieper, G. On the asymptotic geometry of nonpositively curved manifolds. Geom. Funct. Anal. 7 (1997), no. 4, 755–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement